MathSciNet Relay Station
MathSciNet bibliographic data
MR1707862 62H10 (62F99 62H15 62H30 62J99)
Azzalini, A.; Capitanio, A. Statistical applications of the multivariate skew normal distribution. J. R. Stat. Soc. Ser. B Stat. Methodol. 61 (1999), no. 3, 579–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement